MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040690
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the insufflation tubing disconnected during the procedure.
 
Additional Manufacturer Narrative
The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: tubing coming detached from cassette.The failure identified in the investigation is consistent with the complaint record.The probable root cause could be manufacturing.Manufacture date is not known.
 
Event or Problem Description
It was reported that the insufflation tubing disconnected during the procedure.

Brand Name
PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8289668
Report Number0002936485-2019-00039
Device Sequence Number13852858
Product Code HIF
UDI-Device Identifier37613327055659
UDI-Public37613327055659
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K003792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Initial Date Received by Manufacturer 10/06/2018
Supplement Date Received by Manufacturer10/06/2018
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1